# SDR SWAA2022080236966

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,110 hours, 25,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT RIGHT SIDE OVER WING EMERGENCY EXIT LIGHT INOP / [01] TROUBLESHOT DOWN TO BAD BATTERY PACK. PART ON AOG;[02] R&R?D BATTERY PACK ON ACFT RIGHT SIDE; OVER WING PER REF AMM 33-51-06. SYSTEM OPS CHECK GOOD
